# SDR ASAA2016010914708

- Difficulty date: January 9, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 35,004 hours, 10,675 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Indicator
- Condition: Tripped
- Location: Oil Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TSR817378 FOUND ENGINE NR 2 SUPPLY OIL FILTER POP-OUT INDICATOR EXTENDED.  ACFT GROUNDED.  PERFORMED OIL SUPPLY FILTER POP-OUT INDICATOR INSPECTION. NO CONTAMINATION FOUND ON SUPPLY OIL FILTER FOR ENGINE NR 2. REF AMM 79-00-00-200-805-F00. PERFORMED IDLE POWER LEAK CHECK REF AMM 71-00-00-700-801-F00.  NO LEAKS NOTED NOR DEFECTS.
